MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
A flexor high-flex ansel guiding sheath was used in an unspecified procedure.Upon receipt of the returned product, it was noted the hub is separated from the sheath.No other information has been provided.Patient and procedural information have been requested.
 
Event or Problem Description
A flexor high-flex ansel guiding sheath was used in an unspecified procedure in a calcified area of a the leg.Upon receipt of the returned product, it was noted the hub is separated from the sheath.No other information has been provided.It has been documented that a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, drawings, dimensional verification, device history record, instructions for use (ifu), manufacturing instructions, quality control, and visual inspection of the returned device was conducted during the investigation.The sheath of the flexor high-flex ansel guiding sheath was returned with the proximal fittings separated from the sheath tubing.Compression marks are at 0.2cm, 1.0cm, 2.6cm and 4.0cm from the proximal end.Each compression is 0.4cm in length.A protrusion is noted 34.9cm from the proximal end.Flare is out of round.The connector cap was disassembled from the check-flo body and no nonconformities were noted.The connector cap accepts maximum pin gauge of 0.152".The flare of the device will not pass through the large lumen of the flare gauge.A document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.Based on the information provided, examination of the returned product, and the results of our investigation; a definitive root cause could not be determined.Measures have been initiated to address this failure mode.The appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6830646
Report Number1820334-2017-02617
Device Sequence Number18848489
Product Code DYB
UDI-Device Identifier00827002490451
UDI-Public(01)00827002490451(17)190609(10)7032101
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-8.0-35-55-RB-HFANL1-HC
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/29/2017
Supplement Date Received by Manufacturer08/29/2017
10/27/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date09/21/2017
11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1